MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. ACCUPORT SIDE-DEL 11GA X 120MM; FILLER, BONE VOID

ZIMMER KNEE CREATIONS, INC. ACCUPORT SIDE-DEL 11GA X 120MM; FILLER, BONE VOID
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
The subchondroplasty side delivery cannula broke inside a patient whilst drilling by the user.This resulted in a 20 minute delay in surgery whilst the surgeon removed the broken tip from the patients bone.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record (dhr) was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h6 (health effect - impact code).
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ACCUPORT SIDE-DEL 11GA X 120MM
Common Device Name
FILLER, BONE VOID
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
Manufacturer (Section G)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
Manufacturer Contact
leo munar
841 springdale drive
exton, PA 19341
4848794553
MDR Report Key13088312
Report Number3008812173-2021-00007
Device Sequence Number5926585
Product Code MQV
UDI-Device Identifier00889024205116
UDI-Public(01)00889024205116(17)260405(10)47972
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2026
Device Model NumberN/A
Device Catalogue Number307.032
Device Lot Number47972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer01/13/2022
01/13/2022
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date01/21/2022
01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown